Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have uveitis. Is steroids the right treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1031 Questions
My mother is having Uveitis problem with her eyes. Doctors are saying that using Steroids is the treatment for this disease, Please advice what needs to be done in this case
Posted Wed, 19 Sep 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 45 hours later
Thanks for sending your query to us.Your mother has uveitis.The treatment in such cases is steroid drops which are to be used for a while.Since these drops have very low body exposure so there is no problem of complications for the body.
Local complications in the eye in the form of catarect are to be watched and Iop is to be monitored.
Above answer was peer-reviewed by
Follow-up: Have uveitis. Is steroids the right treatment? 16 minutes later
Thanks for the answer. She has already used steroid drops. Recently she has undergone OCT test again and the reports say that swelling has increased when compared to previous reports. Please let us know if there are is any effective medication that she needs to take.
Answered by Dr. N. K. Misra 5 hours later
Thanks for getting back to us.
in such cases we use oral steroids ,approximately 40 mg. per day .Do your doctors mean oral steroids?That would be a proper approach ,since local drops have not yielded the desired result.
Any further query please do get back to us
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor